Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Numerical results for sums of five and seven biquadrates and consequences for sums of $ 19$ biquadrates

Authors: J.-M. Deshouillers and F. Dress
Journal: Math. Comp. 61 (1993), 195-207
MSC: Primary 11P05; Secondary 11Y16
MathSciNet review: 1201766
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We describe the algorithms which allowed us to show that all the integers congruent to 50 modulo 80 that lie in the interval $ (0.3651 \times {10^{12}},1.0400 \times {10^{12}})$ are sums of five biquadrates, and that all the integers congruent to 67 modulo 80 that lie in the interval $ (0.3651 \times {10^{12}},9.5956 \times {10^{18}})$ are sums of seven biquadrates. We finally describe some ascent lemmas that we use to deduce from the previous results that every integer not exceeding $ {10^{448}}$ is a sum of 19 biquadrates.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11P05, 11Y16

Retrieve articles in all journals with MSC: 11P05, 11Y16

Additional Information

Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society